# SDR RAIA950338

- Difficulty date: March 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N337TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 929
- Engine: Garrtt TPE33112UA
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoking
- Location: Right
- Part time: 7,933 hours
- Stage of operation: LD
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STL - FLT 7303 - AFTER LANDING NOTICED RIGHT ENGINE SMOKING VERY BAD AND OIL TEMPERATURE RAPIDLY CLIMBING.  CREW SHUT DOWN ENGINE.  MAINTENANCE REPLACED RT ENGINE.  (W)
